# SDR AALA980577

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Frame 58-59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 56R BETWEEN FRAMES 58 AND 59 HAS CORROSION ON THE LOWER SIDE.  REMOVED CORRODED LONGERON SECTION AND INSTALLED NEW PIECE PER SRM 53-10-14-2.  (M)
